MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1040005B
Medical Device Problem Codes Failure to Calibrate (2440); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information from a philips service technician that the positive flow verify test steps had failed on the trilogy 200 device.There was no serious patient harm or injury that occurred or was reported.Philips is currently investigating this complaint.The device has been received by the (third-party service center/manufacturer) and is currently awaiting evaluation.A supplemental report will be submitted as due.
 
Additional Manufacturer Narrative
The manufacturer received information from a philips service technician that the positive flow verify test steps had failed on the trilogy 200 device.There was no serious patient harm or injury that occurred or was reported.The trilogy 200 device was evaluated at the manufacturer service center for this issue.During the evaluation it was noted that the devices calibration was incorrect on the device causing the positive flow verify test steps to fail on the device.The manufacturer service technician recalibrated the device to address the issue.The manufacturer service technician re-performed the test steps, and the positive flow verification test step passed on the device.However, the active exhalation proportional valve and low flow o2 test steps had failed on the device.The device was re-evaluated by the manufacturer's service technician.The manufacturer's service technician re-evaluated and determined the active exhalation control module (or active exhalation controller) was replaced to address this issue.Additionally, during the service of the device, the cord retainer, rubber feet, and base enclosure assembly were replaced for physical damage unrelated to the reported issue.

Brand Name
TRILOGY 200
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23535943
Report Number2518422-2025-111764
Device Sequence Number10167753
Product Code CBK
UDI-Device Identifier00606959026445
UDI-Public(01)00606959026445
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1040005B
Device Catalogue Number1040005B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown